# SDR UALA2011092005080

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 83,409 hours, 13,409 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 79
- Condition: Weak
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOP, WEAK,GARBLED INTERMITTENT, ETC AT ALL CREW STNS. (1 = L HF, 2 = R HF).  MAINT TEXT: LEFT HF INOP PER CREW.  NO TIME TO TROUBLESHOOT.  COMPLIED WITH MEL.  REPLACED LEFT HF TRANSCEIVER PER AMM, OPS CHECKS GOOD.
